MathSciNet Relay Station
MathSciNet bibliographic data
MR932367 (89e:35066) 35K22 (34G20 35K40 47H17)
Amann, Herbert Parabolic evolution equations and nonlinear boundary conditions. J. Differential Equations 72 (1988), no. 2, 201–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement